# SDR 0811001

- Difficulty date: April 19, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N431DA
- Make and model: Lear 31A
- Aircraft serial: 163
- Aircraft time: 5,551 hours, 4,797 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 1EN18
- Condition: Out Of Limits
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH, RIGHT MAIN LANDING GEAR DOWNLOCK INDICATOR DID NOT ILLUMINATE.  AFTER GO-AROUND, CYCLED LANDING GEAR AND RESULTED IN SATISFACTORY EXTENSION.  MAINTENANCE FOUND RIGHT MAIN LANDING GEAR DOWNLOCK SWITCH RESISTANCE OUT OF LIMITS.  REPLACED SWITCH AND PERFORMED LANDING GEAR OPERATIONAL CHECKS WITH SATISFACTORY RESULTS.
